Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Solvability of the equation $\Delta _ gu+\tilde {S}u^ \sigma =Su$ on manifolds
HTML articles powered by AMS MathViewer

by Jun Jie Tang PDF
Proc. Amer. Math. Soc. 121 (1994), 83-92 Request permission

Abstract:

For the negative Yamabe invariant and $\tilde S \leq 0$, we obtain that the equation ${\Delta _g}u + \tilde S{u^\sigma } = Su$ has a positive solution if and only if the supremum of the Yamabe invariant over all smooth coverings of the 0-level set of $\tilde S$ is positive.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 83-92
  • MSC: Primary 53C21; Secondary 35J60, 53C25, 58G30
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1174496-1
  • MathSciNet review: 1174496